# SDR SWAA2020010825818

- Difficulty date: January 8, 2020
- Submitted: August 17, 2021
- Operation: Air carrier
- Aircraft: N7868K
- Make and model: Boeing 737-79P
- Aircraft serial: 29364
- Aircraft time: 41,675 hours, 28,432 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floorboard
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO COMPARTMENT FLOOR BOARD 140AF HAS CORROSION AT FWD TOP SURFACE EDGE. AREAS MARKED IN RED. / AFT CARGO FLOOR PNL 140AF HAS CORROSION ON FWD END TOP SURFACE. BLENDED AND REMOVED CORROSION ON FWD END EDGE TOP SURFACE I/A/W SRM 51-40-02-0G-0 AND CHECKED WIH 10X MAG. MATERIAL LOSS AT BLENDED AREA IS .022; MATERIAL THICKNESS IS .071; MAT REMAINING IS .049 'OUT OF LIMITS' I/A/W SRM 53-00-53-1A-1 FIG 102. REPLACED PNL 140AF WITH NEW PNL P/N 453A2610-34 'A' TAG WN0311.
